# SDR UPS02238980

- Difficulty date: July 31, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- Aircraft time: 53,970 hours, 39,800 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Yoke
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT BS 940 SWING LINK REMOVAL YOKE ASSY FOUND TO BE CORRODED.  YOKE ASSY REPLACED IAW MM 57-15-01.
